# SDR USAA061437

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 41,627 hours, 41,627 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4076
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD END OF SLAT COVE PANEL CRACKED.  FABRICATED NEW COVE PANEL ABOUT 27 INCHES LONG PER BOEING DWG 114N4003, DEFECT SIZE: 1 INCH.
